On Estimates for the Uniform Norm of the Laplace Operator of the Best Interpolants on a Class of Bounded Interpolation Data

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)238-244
Number of pages7
JournalProceedings of the Steklov Institute of Mathematics
Volume292
DOIs
Publication statusPublished - Apr 2016

Keywords

  • interpolation
  • Laplace operator
  • ZP-element

ASJC Scopus subject areas

  • Mathematics (miscellaneous)

WoS ResearchAreas Categories

  • Mathematics, Applied

Level of Research Output

  • VAK List

Cite this

@article{64646e12fc9c448b93ccc03d90805de1,
title = "On Estimates for the Uniform Norm of the Laplace Operator of the Best Interpolants on a Class of Bounded Interpolation Data",
keywords = "interpolation, Laplace operator, ZP-element",
author = "Novikov, {S. I.}",
year = "2016",
month = "4",
doi = "10.1134/S0081543816020206",
language = "English",
volume = "292",
pages = "238--244",
journal = "Proceedings of the Steklov Institute of Mathematics",
issn = "0081-5438",
publisher = "Maik Nauka-Interperiodica Publishing",

}

TY - JOUR

T1 - On Estimates for the Uniform Norm of the Laplace Operator of the Best Interpolants on a Class of Bounded Interpolation Data

AU - Novikov, S. I.

PY - 2016/4

Y1 - 2016/4

KW - interpolation

KW - Laplace operator

KW - ZP-element

UR - http://www.scopus.com/inward/record.url?scp=84971537203&partnerID=8YFLogxK

UR - https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcAuth=tsmetrics&SrcApp=tsm_test&DestApp=WOS_CPL&DestLinkType=FullRecord&KeyUT=000376272600020

UR - http://elibrary.ru/item.asp?id=27082638

U2 - 10.1134/S0081543816020206

DO - 10.1134/S0081543816020206

M3 - Article

VL - 292

SP - 238

EP - 244

JO - Proceedings of the Steklov Institute of Mathematics

JF - Proceedings of the Steklov Institute of Mathematics

SN - 0081-5438

ER -